# SDR 20000424AP031

- Difficulty date: November 19, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Damaged
- Location: Tailcone
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, THROUGH ACCESS PANEL 602 IN TAILCONE ON RIGHT SIDE STATION 1923 1ST RIB PASSED PANEL AFT WORN AREA IN RIB.  FABRICATED DOUBLER.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-4 AND 51-1-21.  (M)
